Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 20, Issue.: 1

Original Research Article

INVENTORY MODEL WITH PRICE DEPENDENT DEMAND UNDER PERMISSIBLE DELAY IN PAYMENT

 

NABENDU SEN1*, SUMIT SAHA1 AND BIMAN KANTI NATH1

1Department of Mathematics, Assam University, Silchar-788011, India.

Abstracts

Generally inventory models are developed with constant demand. It is also available from literature that normally distributor releases order to supplier on receipt of full payment. In practice, this type of situation makes the retailer hesitant to maintain stock in spite of having demand of a particular product in the market. Moreover, the selling price also effect on the demand and varies significantly with the changes in price. The objective of this paper is to investigate simultaneous effect on inventory cost when demand depends on price and delay in payment is allowed. So, an inventory model is developed with selling price dependent demand under permissible delay in payment with some reasonable assumptions. A solution methodology is discussed for determining the optimal solution. An efficient algorithm is presented in support of obtaining optimal solution. The validitation of the aforesaid model is done with a numerical example. Sensitivity analysis is performed to study the effect of various parameters on optimal solution.

Keywords :

Sensitivity analysis; algorithm; price dependent demand.